# SDR AALA20101130TUL15

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 57,322 hours, 29,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CX - CORROSION ON THE LOWER DOOR FRAME WEB DOUBLER FROM STATIONS 1156 TO 1160 AT LONGERON 28 RIGHT.  SPLICED IN NEW SECTION OF WEB PER AARD 53-10-00-24.
